advertisement
Question
Posted by: Elana | 2007/05/18

Evra patch

Hi,
I've been on the evra contraceptive patch for 3 months now and during my last patch free week i did not have any withdrawal bleeding, only a little bit of spotting not as much bleeding as my normal periods. But the week before i removed the patch i also had some spotting. I have been using the patch correctly, could i still be pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

All contraceptives have a failure rate, so you should check a pregnancy test. If this is negative, it probably means that the patch has thinned the womb lining, hence the light periods.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement